# SDR R61A201707100518

- Difficulty date: June 27, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17085207001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO DOOR AFT FINGER DOUBLER.   REMOVED AND REPLACED THE FINGER DOUBLER IAW SRM 51-40-02, AND SRM 51-23-04.
